medication info plse

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Bob1344
Regular Member


Date Joined Mar 2006
Total Posts : 61
   Posted 6/14/2007 10:34 AM (GMT -7)   
Hello
I take a anti epiliptic drug called Neurontin/Gabupention I take it for nerve pain in my legs can this drug cause hairloss I seem to be loosing alot of hair suddenly when I never had this problem before I am 45 and take 400mg/3x/day
Thanks for the help

djdaz_1985
Veteran Member


Date Joined Jan 2006
Total Posts : 2408
   Posted 6/14/2007 2:03 PM (GMT -7)   
Hi Bob,
 
I replied to your post in depression so may want to check that as well. Neurontin has not been linked with hair loss that I can see. Are you taking any other drugs? Your best bet is to look at the information leaflet in the drug box. Failing that a pharmasict / doctor will be able to tell you
 
Darren
Everyone has a guardian angel. They help pick you up when you fall, comfort you through your times of need and help you appreciate the times when things are going well.
 
Moderator - Epilepsy Forum
Co-Moderator - Depression Forum
 
Help support the forums so we can support you:  http://www.healingwell.com/donate
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 04, 2016 7:22 AM (GMT -7)
There are a total of 2,732,490 posts in 301,026 threads.
View Active Threads


Who's Online
This forum has 151186 registered members. Please welcome our newest member, debbixij.
304 Guest(s), 13 Registered Member(s) are currently online.  Details
John_TX, imagardener2, mtm3461, Redwing57, Huddie, time2reclaim, Buzzlymeyear, poohcheez, franko63, bdavis, trumpet123, (Seashell), JesperTrottier


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer